question-icon

How can stomach pain and vomiting be treated despite being on Cyclopam and Pan D?

default
Posted on Fri, 18 Dec 2020
Question: Hi Doctor,
My wife is having stomach pain and vomited once yesterday night. We had lunch outside yesterday.
She had taken cyclopam, Pan D and Pudin XXXXXXX since then as she was also having the acidity. Her gall bladder was removed in Gall stones surgery in August 2015 (just in case this information is of any help). She had vomited once but, having vomitish feeling. Also, stomach pain is sustaining since yesterday. Please suggest.
doctor
Answered by Dr. Michelle Gibson James (4 minutes later)
Brief Answer:

May need to be assessed if severe

Detailed Answer:

Hi,

The cyclopam acts by reducing any spasms/contractions in the stomach, it relaxes the stomach and intestines and muscles in the area.

The Pan d has 2 ingredients, one of them is domiperidone. Domiperidone works by reducing nausea (feeling to vomit) but it also makes the stomach contract so that it can be emptied.

This means that the cyclopam and the pan D are almost working against each other- one causes relaxation, one does not- it causes contraction/tightening.

She may want to consider stopping one of them, the cyclopam, but can speak to her doctor first about this.
She would then add a painkiller such as paracetamol/Tylenol, to help with the pain.

She should use mainly fluids and hold off solid food till there is a 4-hour window with no vomiting and reduced pain.

If the pain is very severe. However, it would be best for her to be examined by her doctor to rule out a serious cause for the abdominal pain.

Hope I have answered your query.

Take care

Regards,
Dr Michelle Gibson James, General & Family Physician
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Michelle Gibson James

General & Family Physician

Practicing since :2001

Answered : 16810 Questions

premium_optimized

The User accepted the expert's answer

Share on
How can stomach pain and vomiting be treated despite being on Cyclopam and Pan D?

Brief Answer: May need to be assessed if severe Detailed Answer: Hi, The cyclopam acts by reducing any spasms/contractions in the stomach, it relaxes the stomach and intestines and muscles in the area. The Pan d has 2 ingredients, one of them is domiperidone. Domiperidone works by reducing nausea (feeling to vomit) but it also makes the stomach contract so that it can be emptied. This means that the cyclopam and the pan D are almost working against each other- one causes relaxation, one does not- it causes contraction/tightening. She may want to consider stopping one of them, the cyclopam, but can speak to her doctor first about this. She would then add a painkiller such as paracetamol/Tylenol, to help with the pain. She should use mainly fluids and hold off solid food till there is a 4-hour window with no vomiting and reduced pain. If the pain is very severe. However, it would be best for her to be examined by her doctor to rule out a serious cause for the abdominal pain. Hope I have answered your query. Take care Regards, Dr Michelle Gibson James, General & Family Physician